# SDR CALA2010021700033

- Difficulty date: February 17, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 737924ER
- Aircraft serial: 30130
- Aircraft time: 3,941 hours, 1,274 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Attach Bolt
- Part number: 654516625
- Condition: Loose
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR TAB CONTROL ROD ATTACH BOLTS ARE NOT SECURE AT FWD END (NUTS ARE BACKED OFF).  REPLACED LT ELEVATOR TAB CONTROL ROD ATTACH BOLT NUTS IAW AMM 27-31-34.
